American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] I. K. Matsak. A counting process in the max-scheme. Theor. Probability and Math. Statist. 91 (2015) 115-129.
Abstract, references, and article information   
View Article: PDF

[2] Enkelejd Hashorva and Lanpeng Ji. Extremes of $\alpha(\boldsymbol{t})$-locally stationary Gaussian random fields. Trans. Amer. Math. Soc. 368 (2016) 1-26.
Abstract, references, and article information   
View Article: PDF

[3] Hale Aytaç, Jorge Milhazes Freitas and Sandro Vaienti. Laws of rare events for deterministic and random dynamical systems. Trans. Amer. Math. Soc. 367 (2015) 8229-8278.
Abstract, references, and article information   
View Article: PDF

[4] O. V. Ivanov and I. K. Matsak. Limit theorems for extremal residuals in a regression model with heavy tails of observation errors. Theor. Probability and Math. Statist. 88 (2014) 99-108.
Abstract, references, and article information   
View Article: PDF

[5] A. V. Ivanov and I. K. Matsak. Limit theorems for the maximal residuals in linear and nonlinear regression models. Theor. Probability and Math. Statist. 86 (2013) 79-91.
Abstract, references, and article information   
View Article: PDF

[6] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69. MR 2768848.
Abstract, references, and article information   
View Article: PDF

[7] Parthanil Roy. Nonsingular group actions and stationary S$\alpha $S random fields. Proc. Amer. Math. Soc. 138 (2010) 2195-2202. MR 2596059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. K. Matsak. Limit distributions of extreme values of bounded independent random functions. Theor. Probability and Math. Statist. 71 (2005) 129-138. MR 2144326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Hill and M. Spruill. Erratum to ``On the relationship between convergence in distribution and convergence of expected extremes'' . Proc. Amer. Math. Soc. 128 (2000) 625-626. MR 1707517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Theodore P. Hill and M. C. Spruill. On the relationship between convergence in distribution and convergence of expected extremes . Proc. Amer. Math. Soc. 121 (1994) 1235-1243. MR 1195722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia